R u serious?u need to got to the emergency room.i had messed up1 of my patches 1 time and thats what i did after wearing the last 1 i had for 6 daays.the bottom of my stomach hurt so bad that i walked 2 the hospital.the dr looked @ me like i was crazy but he saw i had 2 days to go.yes im in with maayo wich sticks can b good as well cause @ least he noticed i was on fentynl but if u have over done it then u will have to go another route.there is nothing u cn buy except oxys. fentnyl is not cheap.
Methadone is a good substitue for fentnyl, as fentnyl is very expensive. are you seeing a doctor maybe suggest that, i get 360 pills a month cash for $44.
Fentanyl comes in several forms: patches and lollipops (Actiq) for example, and has numerous manufacturers. If you call your pharmacy and ask the manufacturer of the fentanyl formula you have been taking, then ask the phone number of the manufacturer, you can call them and see if they have a patient assisatnce program to help with the cost of the medicine.
In the meantime, please contact the prescribing doctor and see if he/she will prescribe a comparable med that is cheaper. Worth a try.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.